# SDR CA110331020

- Difficulty date: March 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,347 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7602 · Mixture Control
- Part: Servo
- Condition: Binding
- Location: Fuel System
- Part time: 2,681 hours
- Component: Fuel Injection, Precisionwnd, 25766304
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MIXTURE CABLE BINDING.  FUEL SERVO MIXTURE ARM FOUND STIFF, FUEL SERVO REPLACED.
